q-Fibonacci bicomplex and q-Lucas bicomplex numbers

Fügen Torunbalcı Aydın
Notes on Number Theory and Discrete Mathematics
Print ISSN 1310–5132, Online ISSN 2367–8275
Volume 28, 2022, Number 2, Pages 261–275
DOI: 10.7546/nntdm.2022.28.2.261-275
Download PDF (252 Kb)

Details

Authors and affiliations

Fügen Torunbalcı Aydın 
Yildiz Technical University, Faculty of Chemical and Metallurgical Engineering, Department of Mathematical Engineering
Davutpasa Campus, 34220, Esenler, Istanbul, Turkey

Abstract

In the paper, we define the q-Fibonacci bicomplex numbers and the q-Lucas bicomplex numbers, respectively. Then, we give some algebraic properties of the q-Fibonacci bicomplex numbers and the q-Lucas bicomplex numbers.

Keywords

  • Bicomplex number
  • q-integer (q-number)
  • Fibonacci number
  • Bicomplex Fibonacci number
  • q-Fibonacci number.

2020 Mathematics Subject Classification

  • 11B37
  • 11B39
  • 11R52
  • 05A15

References

  1. Adler, S. L. (1995). Quaternionic Quantum Mechanics and Quantum Fields. Oxford University Press, 88.
  2. Andrews, G. E., Askey, R., & Roy, R. (1999). Special Functions. Cambridge University Press, 71.
  3. Akkus, I., & Kizilaslan, G. (2019). Quaternions: Quantum calculus approach with
    applications. Kuwait Journal of Science, 46(4), 1–13.
  4. Arfken, G. B., & Weber, H. J. (1999). Mathematical Methods for Physicists. American Association of Physics Teachers.
  5. Aydın Torunbalcı, F. (2018). Bicomplex Fibonacci quaternions. Chaos, Solitons & Fractals, 106(2), 147–153.
  6. Clifford, W. K. (1873). Preliminary sketch of biquaternions (1873). Proceedings of the London Mathematical Society, 4(64, 65), 381–395.
  7. Halıcı, S. (2012). On Fibonacci Quaternions. Advances in Applied Clifford Algebras, 22(2), 321–327.
  8. Halıcı, S. (2013). On Complex Fibonacci Quaternions. Advances in Applied Clifford Algebras, 23(1), 105–112.
  9. Hamilton, W. R. (1866). Elements of Quaternions. Longmans, Green and Co., London.
  10. Horadam, A. F. (1963). Complex Fibonacci Numbers and Fibonacci Quaternions. American Mathematical Monthly, 70(3), 289–291.
  11. Horadam, A. F. (1993). Quaternion Recurrence Relations. Ulam Quarterly, 2(2), 23–33.
  12. Iyer, M. R. (1969). A Note on Fibonacci Quaternions. The Fibonacci Quarterly, 7(3), 225–229.
  13. Iyer, M. R. (1969). Some Results on Fibonacci Quaternions. The Fibonacci Quarterly, 7, 201–210.
  14. Kac, V. G., & Cheung, P. (2002). Quantum Calculus. Springer, 113.
  15. Kızılateş, C. (2020). A new generalization of Fibonacci hybrid and Lucas hybrid numbers. Chaos, Solitons & Fractals, 130, 109449.
  16. Koshy, T. (2019). Fibonacci and Lucas Numbers with Applications. John Wiley & Sons.
  17. Luna-Elizarraras, M., Shapiro, M., Struppa, D. C., & Vajiac, A. (2012). Bicomplex numbers and their elementary functions. CUBO, A Mathematical Journal, 14(2), 61–80.
  18. Luna-Elizarraras, M., Shapiro, M., Struppa, D. C., & Vajiac, A. (2015). Bicomplex Holomorphic Functions: The Algebra, Geometry and Analysis of Bicomplex Numbers. Birkhauser.
  19. Nurkan, S. K., & Güven, İ. A. (2015). Dual Fibonacci Quaternions. Advances in Applied Clifford Algebras, 25(2), 403–414.
  20. Nurkan, S. K., & Güven, İ. A. (2015). A note on bicomplex Fibonacci and Lucas numbers. International Journal of Pure and Applied Mathematics, 120(3), 365–377.
  21. Rochon, D., & Shapiro, M. (2004). On algebraic properties of bicomplex and hyperbolic numbers. Analele Universităţii din Oradea – Fascicola Matematică, 11, 71–110.
  22. Segre, C. (1892). Le rappresentazioni reali delle forme complesse e gli ente iper-algebrici. Mathematische Annalen, 40(3), 413–467.
  23. Swammy, M. N. S. (1973). On generalized Fibonacci quaternions. The Fibonacci Quarterly, 11(5), 547–550.
  24. Vajda, S. (1989). Fibonacci and Lucas Numbers, and the Golden Section. Ellis Horwood Limited Publ., New York.
  25. Yüce, S., & Aydın Torunbalcı, F. (2016). A new aspect of dual Fibonacci quaternions. Advances in Applied Clifford Algebras, 26(2), 873–884.

Manuscript history

  • Received: 23 September 2021
  • Revised: 23 April 2022
  • Accepted: 5 May 2022
  • Online First: 6 May 2022

Related papers

Cite this paper

Aydın Torunbalcı, F. (2022). q-Fibonacci bicomplex and q-Lucas bicomplex numbers. Notes on Number Theory and Discrete Mathematics, 28(2), 261-275, DOI: 10.7546/nntdm.2022.28.2.261-275.

Comments are closed.